It would seem that these chronic infections you are having might be linked to your bowel problems. It still seems like you have some major underlying thing going on that's throwing everything out of whack. Have you been checked for an immunity problem yet (different from auto-immune)?
Are you on any multi-vitamin? I kept having reoccuring colds and all sorts of weird things (like viral arthritis!) and my GP suggested that I take a multi-vitamin to see if that helps me stay well. Come to find out, the Welchol I'm on, blocks fat-soluable vitamins in lab rats at higher-than-normal doses. The company concluded that it wouldn't affect people at the prescribed doses, but they never bothered to look to see if there was a cumulative thing going on over the long term. I've been on it nearly 4 years now. One of the fat-soluable vitamins is A, which--guess what--boosts your immune system. A defeciency manifests itself as--guess what--chronic and reoccuring infections. The thing is, you don't need a lot of vitamin A and your body stores extra in your liver, so it's rather rare in an industrial country for someone to have a deficency in it. But some people have a genetic problem that keeps them from storing/using it properly, and some medicines (like mine!) can block its absorbtion. Anyways, I've been better since I got on the multi-vitamin. I hope it continues to hold as we go towards winter.
Just don't get a supplement that has a lot more than 100% of the daily recommended value. Some of the vitamin stores here sell some vitamins that have massive amounts of vitamins in them--I've seen up to 2000% of the DRV in one vitamin. I had a doctor tell me that you really don't need anything extreme like that, and that your body will not use anything extra; it will flush it out. Which means that it makes your kidneys work that much harder. You're taking too many vitamins if they make your pee too colorful. I think it's B-12 in particular that turns it neon yellow. However, if you're not taking too much B-12, then it won't flush out and your pee won't turn bright yellow. I'm taking a Centrum generic right now and I drink a lot, so my pee stays very light in color (which is supposed to be good for you--means your getting plenty of fluids). Also, another reason to avoid vitamins with too much of any one vitamin in them is that in people with D, too much Vitamin C will make your D worse. It's happened to me and severeal other people on this board. So never more than 100% of Vitamin C in your supplement.
Have you tried going to any sort of holistic doctor or one like Sarita endorses, which looks at the whole body, not just one section? I mean, at this point, why not try some alternative medicine?